Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have abnormal bleeding for several days with red to black discharge, clots. Advised provera. Safe medicine?

I am 31 years old and i have problem of abnormal bleeding since last 3 month. since 2 and half months i have non stop bleeding (periods) initially i had some black discharge and at times small clots and red bleeding but had to use at least one pad daily. But since last one week the bleeding has increased and the size of clots is much bigger now. Daily i have to use 3 to 4 pads completely soaked. After few tests my doctor has suggested me to take medicine provera 10 mg or 14 days. Could you please suggest me if I should go ahead with this medicine as i have read that this medicine has a lot of side effects and why i have this problem of non stop bleeding?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Provera will help in correcting the timing of your periods and increasing the amount of bleeding. If it does not help then it is best to consider taking oral contraceptive pills for treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor